# SDR NACA20040055

- Difficulty date: November 2, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N6174C
- Make and model: Doug DC-6A
- Aircraft serial: 44075
- Aircraft time: 51,000 hours
- Engine: Pwa R2800CB3
- Engine time: 1,069 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: FV888
- Condition: Burned
- Location: Nr 2
- Part time: 3 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, R, J
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE SHUT DOWN DUE TO LOSS OF OIL AND DOUBLE SHORTED SECONDARY NR 2 CYLINDER.  TEMPORARY INSTALLED NEW NR 2 CYLINDER ON NR 4 ENGINE FOR FERRY FLIGHT.
